# SDR SWIA202162664

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 41,407 hours, 38,418 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING ON GEAR EXTENSION ACCOMPANIED BY HYDRAULIC 3 CAUTION. HYD 3 SHOWED 0% QUANTITY AND FLUCTUATING PSI BETWEEN 0-500PSI.    (FLIGHT 5111 - FILED CLOSED)    FOUND LEAK COMING FROM HYDRAULIC PUMP 3B, BETWEEN THE BALL ATTENUATOR ASSEMBLY AND HYD PUMP HOUSING ORING. REMOVED AND REPLACED ORING AND RETAINER ON HYD 3B PUMP IAW AMM 29-12-03. NO LEAKS NOTED. PUMP OPS CHECKS GOOD. BLEED HYD SYSTEM 3 IAW AMM 29-10-00. PERFORMED SERVICE OF HYD 3 SYSTEM IAW AMM 12-12-29. PERFORMED OPS CHECK OF GEAR EXTENTION AND RETRACTION IAW AMM 32-30-00. OPS CHECK GOOD.
